TU Darmstadt / ULB / TUbiblio

Very weak solutions to the Navier-Stokes system in general unbounded domains

Farwig, Reinhard and Riechwald, Paul Felix (2015):
Very weak solutions to the Navier-Stokes system in general unbounded domains.
In: Journal of Evolution Equations, pp. 253-279, 15, (2), ISSN 1424-3199, [Online-Edition: http://dx.doi.org/10.1007/s00028-014-0258-y],
[Article]

Item Type: Article
Erschienen: 2015
Creators: Farwig, Reinhard and Riechwald, Paul Felix
Title: Very weak solutions to the Navier-Stokes system in general unbounded domains
Language: German
Journal or Publication Title: Journal of Evolution Equations
Volume: 15
Number: 2
Divisions: Zentrale Einrichtungen
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Profile Areas > Thermo-Fluids & Interfaces
Profile Areas
Date Deposited: 28 Jul 2015 09:58
Official URL: http://dx.doi.org/10.1007/s00028-014-0258-y
Export:

Optionen (nur für Redakteure)

View Item View Item